Previous |  Up |  Next


Title: A note on isomorphic varieties (English)
Author: Ježek, Jaroslav
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 23
Issue: 3
Year: 1982
Pages: 579-588
Category: math
MSC: 08C05
idZBL: Zbl 0507.08008
idMR: MR677864
Date available: 2008-06-05T21:12:43Z
Last updated: 2012-04-28
Stable URL:
Reference: [1] R. McKENZIE: A new product of algebras and a type reduction theorem.(to appear). Zbl 0543.08005, MR 0743456


Files Size Format View
CommentatMathUnivCarol_023-1982-3_14.pdf 723.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo